# SDR SWAA2022032851232

- Difficulty date: December 27, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FWD OF STA 500A; BETWEEN S-24L AND S-25L BRACKET NOTED CRACKED / REMOVED AND REPLACED BRACKET (CUP) PNO 7531258 AT FWD CARGO L/H FWD STA 500A BETWEEN STR 25L AND STR 24L IRW B737 SRM 51-40-02-0G-0 AND DWD 143A7505
